A new characterization of Auslander algebras

Let Λ be a finite dimensional Auslander algebra. For a Λ -module N , we prove that the projective dimension of N is at most one if and only if the projective dimension of its socle soc N is at most one. As an application, we give a new characterization of Auslander algebras Λ and prove that a finite...
Full description

Saved in:
Author:

Li, Shen

Zhang, Shunhua

Format:

Article

Language:

English

Annotation:

Copyright: © 2017, World Scientific Publishing Company

Containing Work:

in: Journal of algebra and its applications - Singapore [u.a.] : World Scientific, Vol. 16, No. 11 (2017)

Links:

Volltext

DOI / URN:

10.1142/S021949881750219X

Catalog id:

OLC1999764749

Haven't found what you're looking for?

Contact us!